EconPapers    
Economics at your fingertips  
 

Discussion on Generalized-( α ψ, β )-Contractive Mappings via Generalized Altering Distance Function and Related Fixed Point Theorems

Maher Berzig, Erdal Karapınar and Antonio-Francisco Roldán-López- de-Hierro

Abstract and Applied Analysis, 2014, vol. 2014, 1-12

Abstract:

We extend the notion of ( α ψ , β )- contractive mapping , a very recent concept by Berzig and Karapinar. This allows us to consider contractive conditions that generalize a wide range of nonexpansive mappings in the setting of metric spaces provided with binary relations that are not necessarily neither partial orders nor preorders. Thus, using this kind of contractive mappings, we show some related fixed point theorems that improve some well known recent results and can be applied in a variety of contexts.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/259768.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/259768.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:259768

DOI: 10.1155/2014/259768

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:259768